MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAGS 750

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAGS 750
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed repeated bag breakage issue of cryomacs freezing bag part no.200-074-403, lot no.6180601002.This lot was used in four independent productions and 8 breakage have been observed so far.6 out of 8 breakage occurred at tubing area.This is the second complaint, related to breakage for this lot with a incident rate of (b)(4) ((b)(4) bags in total).The customer stated that no overwrap bag was used.The overwrap bag raises safety and stabilizes the bag.It helps avoid breakages and allows to rescue cells in case a breakage occurs.

Brand Name
CRYOMACS FREEZING BAGS 750
Common Device Name
CRYOMACS FREEZING BAGS 750
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key9563317
Report Number3005290010-2020-00001
Device Sequence Number2196922
Product Code KSR
UDI-Device Identifier04049934000300
UDI-Public04049934000300
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Model NumberN/A
Device Catalogue Number200-074-403
Device Lot Number6180601002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1